T. I. Savyolova

Articles in Scholarly Journals [Incomplete List]

  1. Optimal Calculation of ODF With the Canonical Normal Distribution on the Rotation Group
    Textures and Microstructures, vol. 33, no. 1-4, pp. 337–341, 1999
  2. Normal Distribution on the Rotation Group So(3)
    Textures and Microstructures, vol. 29, no. 3-4, pp. 201–233, 1997
  3. Determination of Domains of Dependence Through the Solution of an Ultrahyperbolic Differential Equation
    Textures and Microstructures, vol. 25, no. 2-4, pp. 183–195, 1996
  4. Calculation of Domains of Dependence for Pole Figures With an Ultrahyperbolic Differential Equation
    Textures and Microstructures, vol. 23, no. 3, pp. 185–199, 1995
  5. Application of Normal Distributions on SO(3) and Sn for Orientation Distribution Function Approximation
    Textures and Microstructures, vol. 21, no. 2-3, pp. 161–176, 1993
  6. Approximation of the Pole Figures and the Orientation of Distribution of Grains in Polycrystalline Samples by Means of Canonical Normal Distributions
    Textures and Microstructures, vol. 22, no. 1, pp. 17–27, 1993
  7. Approximation of the Orientation Distribution of Grains in Polycrystalline Samples by Means of Gaussians
    Textures and Microstructures, vol. 19, no. 1-2, pp. 9–27, 1992